MAUDE Adverse Event Report: PT. CIBA VISION BATAM ANTERIOR CHAMBER PMMA SINGLEPIECE IOL; INTRAOCULAR LENS

PT. CIBA VISION BATAM ANTERIOR CHAMBER PMMA SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number MTA4U0
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported that the lens was too small and unstable in the eye, hence they were explanted and removed from the eye.Additional information has been requested and no further information forthcoming except what had already been provided.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information has been provided in h.3., and h.11.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The root cause for the lens instability could not be determined.The product was not returned for evaluation.Information was provided that: "too small and unstable in the eye - explanted.Removed from the eye".Sizing guidance is provided in the ifu.The company lens of the suspect model is designated for use with anterior chamber diameter 12.0 - 12.4 mm.File will be reopened if new information or the product is received.The manufacturer internal reference number is: (b)(4).

Brand Name
ANTERIOR CHAMBER PMMA SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22585157
Report Number9681121-2025-00076
Device Sequence Number9492889
Product Code HQL
UDI-Device Identifier00380652535793
UDI-Public(01)00380652535793(17)270821(11)220823(10)31508074
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P880087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMTA4U0
Device Catalogue NumberMTA4U0.150
Device Lot Number31508074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/17/2025
Date Device Manufactured08/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown